# SDR SWIA200412973

- Difficulty date: January 25, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N197SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120186
- Aircraft time: 34,631 hours, 43,291 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FRAME NR 1 CRACKED.  DISCOVERED DURING C-CHECK INSPECTION.  REPLACED LEFT ENGINE FRAME NR 1 IAW EMB120 SRM 51-10-02 PG 3 SEC 3A AND S/B 120-54-0036 AND RII CARD 54-301.
